×

On a third-order three-point regular boundary value problem. (English) Zbl 0752.34017

Summary: This paper is concerned with the existence and uniqueness of solutions of the problem \(u'''=f(t,u,u',u'')\), \(u'(0)=u'(1)=u(\eta)=0\), \(0\leq\eta\leq 1\). The existence is studied by means of topological degree methods.

MSC:

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Agarwal R.P.: On boundary value problems y” = f(x,y,y ’, y ”). Bull. of the Institute of Math. Sinica, 12 (1984), 153-157. · Zbl 0542.34015
[2] Barr D., Sherman T.: Existence and uniqueness of solutions of three-point boundary value problems. J. Diff. Eqs. 13 (1973), 197-212. · Zbl 0261.34014
[3] Bebernes J.: A sub-function approach to boundary value problems for nonlinear ordinary differential equations. Pacif. J. Math. 13 (1963), 1063-1066. · Zbl 0126.29701
[4] Carristi G.: A three-point boundary value problem for a third order differential equation. Boll. Unione Mat. Ital., C4, 1 (1985), 259-269.
[5] Das K.M., Lalli B.S.: Boundary value problems for y”’= f(x,y,y’,y”). J. Math. Anal. Appl., 81 (1981), 300-307. · Zbl 0465.34012
[6] Gaines R.E., Mawhin J.L.: Coincidence Degree and Nonlinear Differential Equations. Berlin-Heidelberg-New York, Springer-Verlag, 1977. · Zbl 0339.47031
[7] Gupta C.P.: On a third-order three-point boundary value problem at resonance. Diff. Int. Equations, Vol 2, 1 (1989) 1-12. · Zbl 0722.34014
[8] Hardy G.H., Littlewood J.E., Polya G.: Inequalities. (Russian trans.), IL, Moscow, 1970.
[9] Hartman P.: Ordinary Differential Equations. (Russian trans.), Mir, Moscow, 1970. · Zbl 0214.09101
[10] Hartman P.: On n-parameter families and interpolation problems for nonlinear ordinary differential equations. Trans. Amer. Math. Soc. 154 (1971), 201-266. · Zbl 0222.34017
[11] Henderson J., Jacson L.: Existence and uniquenes of solutions of k-point boundary value problems for ordinary differential equations. J.Diff.Eqs. 48 (1970), 373-385.
[12] Kiguradze I.T.: On a singular problem of Cauchy-Nicoletti. Ann. Mat. Pura Appl. 104 (1975), 151-175. · Zbl 0307.34003
[13] Kiguradze I.T.: Some Singular Boundary Value Problems for Ordinary Differential Equations. (Russian), Univ. Press Tbilisi, 1975.
[14] Kiguradze I.T.: Boundary problems for systems of ordinary differential equations. (Russian), Itogi nauki i tech., Sovr.pr.mat., 30, Moscow, 1987. · Zbl 0631.34020
[15] Klaasen G.: Existence theorems for boundary value problems for n-th order ordinary differential equations. Rocky Mtn. J. Math. 3 (1973), 457-472. · Zbl 0268.34025
[16] Lepina E., Lepin A.: Necessary and sufficient conditions for existence of a solution of a three-point BVP for a nonlinear third order differential equation. (Russian), Latv. Mat. Ežeg. 8 (1970), 149-154.
[17] Rachůnková I.: On some three-point problems for third-order differential equations. · Zbl 0759.34020
[18] Vasiljev N.I., Klokov J.A.: Elements of the Theory of Boundary Value Problems for Ordinary Differential Equations. (Russian), Zinatne, Riga, 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.